Embarrassing Problem--Anal Fungal infection!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

gdfairy
Regular Member


Date Joined Jun 2007
Total Posts : 89
   Posted 4/29/2008 2:43 PM (GMT -6)   
I guess the prednisone and rectal cortisone meds finally caught up with me because although I am out of my flare finally, the side effect is an anal fungal infection--at least that's what the doctor thinks is what happened.  He gave me a fungal ointment but it's just making things worse.  Anti fungal powder seems to be the only thing that helps, but it's only temporary.  It seemed to start shortly after I started the Flora Q, oddly enough--you would have thought that would have prevented this.
 
Has anyone ever had this problem?  If so, were you able to get rid of it and how?  This itching and burning is driving me nuts.

Left sided UC 4 years
Current Meds: Lialda 3 in the morning, one at night
Multi Vitamin/Mineral/Fish oil, Biotin, Extra Cal/Mag/D
Flora Q 
 


dakotagirl
Veteran Member


Date Joined Apr 2006
Total Posts : 3402
   Posted 4/29/2008 7:24 PM (GMT -6)   
Well, that sounds absolutely miserable!!! Darn pred. I've never heard about that happening - but I hope you get rid of it ASAP!
Pan-colitis and GERD diagnosed May 2003
Osteopenia diagnosed Feb 2006
Status:  Flaring :(
 
30mg pred, Asacol 12 per day,  Azathioprine 100mg, Aciphex, Forvia, and Pro-Bio
 
Co-Mod for the UC forum:  Keep HealingWell running smoothly:  www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, June 24, 2018 10:30 PM (GMT -6)
There are a total of 2,974,887 posts in 326,219 threads.
View Active Threads


Who's Online
This forum has 161310 registered members. Please welcome our newest member, ejt998.
333 Guest(s), 5 Registered Member(s) are currently online.  Details
The Dude Abides, JayPoppa, quincy, 1hopeful1, GaryFitz2